MathSciNet Relay Station
MathSciNet bibliographic data
MR1115118 (93b:17045) 17B37 (17B10 17B67)
Kashiwara, M. On crystal bases of the $Q$-analogue of universal enveloping algebras. Duke Math. J. 63 (1991), no. 2, 465–516.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement